Health knowledge made personal
Join this community!
› Share page:

My husband has loss his sense of taste for 3 weeks now, I was wondering what would cause this?


Posted by goody40

 
Answers (1)
Sort by: Newest first | Oldest first
I have had a complete loss of taste for the second time.  The first time I noticed it was when I was on a pilll for cholesterol reduction.  It was a statin.  When I discontinued it, my taste returned.  The second time I was put on the diet but then now the loss of taste has remained.  Is this a known side effect of cholesterol reducing drugs? How do these drugs work?
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: